# SDR 04FDEA03021

- Difficulty date: November 4, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 53,589 hours, 17,961 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTD AT ESSA 19R FOR NR 1GEN FAULT AND MASTER CAUTION AT 60 KTS.  ACCOMPLISHED RTO CKLST AND RETURNED TO GATE.  NR 1 GEN, DID NOT AUTOCONNECT ON STARTUP, HAD TO ADVANCE THROTTLE AND RESET GEN 1 SW.  ON TAXI BACK GEN 1 MADE CLICKING SOUND CONNECTING AND DISCONNECT SEVERAL TIMES AND FINALLY STAYED CONNECTED UNTIL SHUTDOWN.  A/C RELEASED FOR SERVICE PER MEL 24-11-01.  REMOVED AND REPLACED NR 1 GCU AS PER MM:24-22-12-4.  NR 1 ENGINE RUN  PERFORMED BY EMP NR 181214.  NR 1 GEN CAME ON LINE NORMAL.
